Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of a semisimple Lie group on a Banach space. I


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 75 (1953), 185-243
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0056610-2
MathSciNet review: 0056610
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Leçons sur les éspaces linéares, Warsaw, 1932.
  • [2] G. Birkhoff, Ann. of Math. vol. 38 (1937) pp. 526-532. MR 1503351
  • [3] E. Cartan, J. Math. Pures Appl. vol. 8 (1929) pp. 1-33.
  • [4] C. Chevalley, Theory of Lie groups, Princeton University Press, 1946.
  • [5] L. Gårding, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 331-332. MR 0021943 (9:133b)
  • [6] I. M. Gelfand and M. A. Naimark, (a) Doklady Akademii Nauk SSSR. N.S. vol. 63 (1948) pp. 225-228. -, (b) Trudi Mat. Inst. Steklova vol. 36 (1950). MR 0027279 (10:282b)
  • [7] R. Godement, (a) Trans. Amer. Math. Soc. vol. 63 (1948) pp. 1-84. -, (b) J. Math. Pures Appl. vol. 30 (1951) pp. 1-110. -, (c) On spherical functions, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 496-566. MR 0023243 (9:327b)
  • [8] Harish-Chandra, (a) Ann. of Math. vol. 50 (1949) pp. 900-915. -, (b) Proc. Amer. Math. Soc. vol. 1 (1950) pp. 205-210. -, (c) Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 170-173. -, (d) Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 362-365, 366-369, 691-694. -, (e) Trans. Amer. Math. Soc. vol. 70 (1951) pp. 28-96. MR 0030945 (11:77b)
  • [9] K. Iwasawa, Ann. of Math. vol. 50 (1949) pp. 507-557. MR 0029911 (10:679a)
  • [10] N. Jacobson, Ann. of Math. vol. 36 (1935) pp. 875-881. MR 1503258
  • [11] L. Koszul, Bull. Soc. Math. France vol. 78 (1950) pp. 65-127. MR 0036511 (12:120g)
  • [12] F. I. Mautner, Ann. of Math. vol. 52 (1950) pp. 528-556. MR 0036763 (12:157d)
  • [13] G. D. Mostow, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 969-980. MR 0032656 (11:326a)
  • [14] F. J. Murray and J. von Neumann, Ann. of Math. vol. 37 (1936) pp. 116-229. MR 1503275
  • [15] I. E. Segal, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 13-15. MR 0051240 (14:448b)
  • [16] B. L. van der Waerden, Moderne Algebra, Berlin, Springer, 1937.
  • [17] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0056610-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society